Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonsmooth Hörmander vector fields and their control balls


Authors: Annamaria Montanari and Daniele Morbidelli
Journal: Trans. Amer. Math. Soc. 364 (2012), 2339-2375
MSC (2010): Primary 53C17; Secondary 35R03
Published electronically: December 15, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a ball-box theorem for nonsmooth Hörmander vector fields of step $ s\geq 2.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C17, 35R03

Retrieve articles in all journals with MSC (2010): 53C17, 35R03


Additional Information

Annamaria Montanari
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta S Donato 5, 40127 Bologna, Italy
Email: montanar@dm.unibo.it

Daniele Morbidelli
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta S Donato 5, 40127 Bologna, Italy
Email: morbidel@dm.unibo.it

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05395-X
PII: S 0002-9947(2011)05395-X
Received by editor(s): December 15, 2008
Received by editor(s) in revised form: March 5, 2010
Published electronically: December 15, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.